IJPAM: Volume 10, No. 1 (2004)

YANG-MILLS CONNECTIONS IN
HOMOGENEOUS PRINCIPAL FIBRE BUNDLES

Joon-Sik Park$^1$, Hajime Urakawa$^2$
$^1$Department of Mathematics
Pusan University of Foreign Studies
55-1, Uam-Dong, Nam-Gu, Pusan, 608-738, KOREA
e-mail: iohpark@taejo.pufs.ac.kr
$^2$Graduate School of Information Sciences
Tohoku University
Aoba 09, Aoba-ku, Sendai 980-8579, JAPAN
e-mail; urakawa@math.is.tohoku.ac.jp


Abstract.Let $K$ be a compact connected Lie-group of automorphisms of a principal fibre bundle $P(M,G)$ which acts fibre-transitively on $P$. We obtain a necessary and sufficient condition for a $K$-invariant connection in $P(M,G)$ to be a Yang-Mills connection, and give such examples.

Received: October 10, 2003

AMS Subject Classification: 53C07, 53C30, 58E11

Key Words and Phrases: homogeneous principal fibre bundles, invariant connections, Yang-Mills connections

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 10
Issue: 1